# SDR DALA2022111007273

- Difficulty date: November 7, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 65,907 hours, 24,337 cycles
- Engine: Cfmint CFM567B26E
- Engine time: 28,159 hours, 10,767 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Damaged
- Location: Hyd System
- Part time: 35,929 hours, 13,427 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3764 -HYD/GEAR- DUE TO LOSS OF A SYSTEM HYDRAULICS AND SUBSEQUENT ALTERNATE GEAR EXTEND. CORRECTIVE ACTION: MAINTENANCE IN PROGRESS TO REPLACE #1 ENGINE DRIVEN PUMP.
